Une caractérisation des anneaux réguliers à identité polynomiale

Annie Page

Publications du Département de mathématiques (Lyon) (1973)

  • Volume: 10, Issue: 1, page 63-76
  • ISSN: 0076-1656

How to cite


Page, Annie. "Une caractérisation des anneaux réguliers à identité polynomiale." Publications du Département de mathématiques (Lyon) 10.1 (1973): 63-76. <http://eudml.org/doc/273537>.

author = {Page, Annie},
journal = {Publications du Département de mathématiques (Lyon)},
language = {fre},
number = {1},
pages = {63-76},
publisher = {Université Claude Bernard - Lyon 1},
title = {Une caractérisation des anneaux réguliers à identité polynomiale},
url = {http://eudml.org/doc/273537},
volume = {10},
year = {1973},

AU - Page, Annie
TI - Une caractérisation des anneaux réguliers à identité polynomiale
JO - Publications du Département de mathématiques (Lyon)
PY - 1973
PB - Université Claude Bernard - Lyon 1
VL - 10
IS - 1
SP - 63
EP - 76
LA - fre
UR - http://eudml.org/doc/273537
ER -


  1. [1] S.A. Amitsur, Prime Rings having Polynomial Identities with arbitrary coefficients, Proc. London Math. Soc. (3), 17 (1967), 470-86. Zbl0189.03502MR217118
  2. [2] E.P. Armendariz et J.W. Fischer, Regular P.I. Rings. Proc. Amer. Math. Soc. (à paraître). Zbl0264.16010
  3. [3] E.P. Armendariz et S.A. Steinberg, Regular Left-Injective Rings with a polynomial Identity (à paraître). Zbl0292.16012
  4. [4] J.W. Fischer, Structure of Semi-Prime P.I. Rings (à paraître). 
  5. [5] J.W. Fischer et R.L. Snider, On the Von-Neumann Regularity of rings with Regular Prime Factor Rings (à paraître). Zbl0301.16015
  6. [6] W.S. Martindale, On semi-Prime P.I. Rings, Proc. Amer. Math. Soc. (à paraître). Zbl0192.37802
  7. [7] C.C. Michler et O.E. Willamayor, On rings whose Simple Modules are injective, J. of Alg.25 (1973), 185-201. Zbl0258.16023MR316505
  8. [8] A. Page, Généralisation aux Anneaux à Identité Polynomiale d'un Théorème de I. Kaplansky, C. R. Acad. Sc.Paris, Série A (1973), 233-235. Zbl0246.16012
  9. A. Page, Une caractérisation des Anneaux Réguliers à Identité Polynomiale. Séminaire d'algèbre non commutative, Paris (1972-1973). Zbl0331.16013MR342559
  10. [9] G. Renault; Anneaux Biréguliers. Séminaire d'Algèbre non commutative, Paris (1972-1973). 
  11. [10] L. Rowen, Some Results on the Center of a Ring with Polynomial Identity. Bill. Amer. Math. Soc.79 (1973), 219-233. Zbl0252.16007MR309996
  12. [11] Y. Utumi, A note on an Equality of Livitski. Proc. Japan Acad., 33 (1957), 249-51. Zbl0080.25801MR100003
  13. [12] G. Renault, Anneaux Auto-injectif s à droite, Bull. S.M.F. (à paraître). Zbl0319.16007

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.